메뉴 건너뛰기




Volumn 17, Issue 20, 2002, Pages 2717-2720

Constrained Hamiltonians and local-square-root actions

Author keywords

Constraints; G.R.; Hamiltonian

Indexed keywords

CONFERENCE PAPER; GEOMETRY; MATHEMATICAL ANALYSIS; MATHEMATICAL COMPUTING; MATHEMATICS; SPACE;

EID: 0037055739     PISSN: 0217751X     EISSN: None     Source Type: Journal    
DOI: 10.1142/S0217751X02011667     Document Type: Conference Paper
Times cited : (16)

References (7)


* 이 정보는 Elsevier사의 SCOPUS DB에서 KISTI가 분석하여 추출한 것입니다.